Vol. 8, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The final log canonical model of $\overline{\mathcal{M}}_6$

Fabian Müller

Vol. 8 (2014), No. 5, 1113–1126

We describe the birational model of ¯6 given by quadric hyperplane sections of the degree-5 del Pezzo surface. In the spirit of the genus-4 case treated by Fedorchuk, we show that it is the last nontrivial space in the log minimal model program for ¯6. We also obtain a new upper bound for the moving slope of the moduli space.

moduli space of curves, genus 6, log canonical model, moving slope
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 14E30, 14H45
Received: 17 June 2013
Revised: 6 April 2014
Accepted: 19 May 2014
Published: 16 September 2014
Fabian Müller
Humboldt-Universität zu Berlin
Unter den Linden 6
D-10099 Berlin